# SDR AALA20140301005

- Difficulty date: March 1, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- Aircraft time: 73,676 hours, 20,497 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAX CREW REPORTED DISAGREE WARNING DUE TO SLATS WOULD NOT WORK HYDRAULICALLY BUT WORKED ELECTRICALLY.  FLIGHT LANDED LAX WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT INBD FLAP & INBD TRANSMITTER.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
